Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The roots of $ J_0(z)-iJ_1(z)=0$

Author: D. A. Macdonald
Journal: Quart. Appl. Math. 47 (1989), 375-378
MSC: Primary 33A40
DOI: https://doi.org/10.1090/qam/998110
MathSciNet review: 998110
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Synolakis [1] has proved that the equation

$\displaystyle {J_0}\left( z \right) - i{J_1}\left( z \right) = 0$

has no zeros in the half plane Im $ z > 0$. In this note a table of the first thirty roots, correct to $ O\left( {{{10}^{ - 6}}} \right)$, is presented and an asymptotic formula, which is correct to better than one tenth of one percent for the smallest zero, is derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40

Additional Information

DOI: https://doi.org/10.1090/qam/998110
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society